# SDR DL73S040344

- Difficulty date: April 16, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,022 hours, 35,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN LAP JOINTS AND BUTT JOINTS WERE FOUND WITH SEVERAL AREAS OF SCRIBE MARK DAMAGE IN THE PRESSURIZED FUSELAGE AREA BETWEEN FS 360 & 1016, IN THE UPPER PORTION BETWEEN STRINGERS 14L & 14R.  THE DAMAGE LAP JOINTS ARE CUT AND REMOVED AND REPAIRED WITH ALUMINUM DOUBLERS.  THE DAMAGED BUTT JOINT STRAPS ARE REMOVED AND NEW SECTIONS INSTALLED.  THE REPAIRS ARE DOCUMENTED IN ER/A 089653-14.
